# SDR FDEA202102060297

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 5,264 hours, 2,410 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 154260013
- Condition: Leaking
- Location: Nr 9 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MULTIPLE HYD EICAS MSGS. FIRST, C HYD QTY FOLLOWED BY C HYD PRIM 2. THEN HYD SYS   PRESS ALTN FLAPS AND GEAR EXTENSION PER QRH. #9 SPOILER ACTUATOR LEAKING.   CENTER HYD SYSTEM SHOWS EMPTY.   INSTALLED #9 SPOILER PCA REF 767 AMM  27-61-02-4.                      LEAK CHECKS AND OPS CHECKS GOOD.
